# SDR ASOA2013062608506

- Difficulty date: June 4, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 21,138 hours, 14,752 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR FAILED FUNCTIONAL TEST, FORCE TO UNLATCH, EXCEEDS 35LBS (50LBS).    LUBRICATED GALLEY SERVICE DOOR LATCH MECHANISM IAW 12-20-52-640-801. FUNCTIONAL TEST GOOD IAW AMM 52-4-1-03-820-801.
